MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5114
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Eye Injury (1845); Capsular Bag Tear (2639)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer.The investigation of this event is ongoing.
 
Event or Problem Description
The user facility in the united kingdom reported that during preparation for the procedure, there was continuous running of excess quantity of irrigation fluid.This also occurred during the procedure.The patient had iris trauma and a posterior capsular tear and was sent to another health center for cataract insertion.The eye is still under review but is starting to heal.
 
Additional Manufacturer Narrative
Visual inspection found the tubing wrapped around the collection cassette.The assembly is dirty with fluid in the lines and collection cassette.Further inspection found the iv spike and drip chamber along with a small section of the irrigation and aspiration tubing have been cut off and were not returned.In addition, there is an unknown section of tubing with an unknown connector inserted into the female connector of the clear aspiration tubing.A partial functional test was performed by using a syringe and a beaker of water to check for leaks.The complaint evaluation technician pushed water through the tubing and found no fluid leaking.The unknown section of tubing was also tested and found no leaks.This assembly cannot function properly in this condition.No further testing could be performed.There is insufficient detail to determine the root cause of this complaint.This type of complaint could be caused by a surgical equipment issue or could be related to the clinic's setup/parameters.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The investigation is complete.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS BASIC PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key22800073
Report Number0001920664-2025-00097
Device Sequence Number20904627
Product Code HQC
UDI-Device Identifier00757770057542
UDI-Public(01)00757770057542(17)280111(10)X7596
Combination Product (Y/N)N
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL5114
Device Lot NumberX7596
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown